# SDR DALA13003319244

- Difficulty date: December 20, 2012
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N944DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53558
- Aircraft time: 30,389 hours, 27,905 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD E/E COMPARTMENT FUSELAGE SKIN CORRODED AROUND BILGE DRAIN, STA 122.0 TI 125.5, BETWEEN LONGERONS 30 AND 29L.   REF MRB, TASK 53-301-05.  FABRICATED INTERIOR DOUBLER REPAIR FWD E/E COMPARTMENT STA 1220 TO 125.5 LONG 30 &29L IAW SRM 53-31-02, FIG 2 AND SRM 51-30-02, VOL 2.
